# SDR SIMA0472

- Difficulty date: February 16, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90431R1
- Part serial: 05537
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ORD - FLT 4327 - BAGGAGE SMOKE LIGHT CAME ON WHILE AT GATE.  REMOVED AND REPLACED REAR SMOKE DETECTOR.  OPS CHECK GOOD.  (M)
